Announcement
Starting on July 4, 2018 the Indonesian Publication Index (IPI) has been acquired by the Ministry of Research Technology and Higher Education (RISTEKDIKTI) called GARUDA Garba Rujukan Digital (http://garuda.ristekdikti.go.id)
For further information email to portalgaruda@gmail.com

Thank you
Logo IPI  
Journal > MATEMATIKA > MODEL LOGISTIK DENGAN DIFUSI PADA PERTUMBUHAN SEL TUMOR EHRLICH ASCITIES

 

Full Text PDF (74 kb)
MATEMATIKA
Vol 10, No 3 (2007): JURNAL MATEMATIKA
MODEL LOGISTIK DENGAN DIFUSI PADA PERTUMBUHAN SEL TUMOR EHRLICH ASCITIES
Article Info   ABSTRACT
Published date:
26 Jan 2012
 
This paper presents an approach of the Ehrlich ascities tumor growth modelling based on the logistic equation with diffusion. This model is constructed by using the concept of the reaction-diffusion equation. Besides that by using the principle of the travelling wave, a model equation with diffusion at tumor cell growth can be formed into the two non linear differential equation system. Then the equilibrium points of the non linear system will be obtained so that the stability of the model can be analized.
Copyrights © 2012